# SDR SWAA2025040421313

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N8933Q
- Make and model: Boeing 737-8
- Aircraft serial: 42605
- Aircraft time: 1,641 hours, 886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH LIGHT IN FWD CABIN IS INOP. (LEFT ONE)<[01] REPLACED BATTERY AND FLASHLIGHT IN FWD CABIN PER AMM 25-64-00 MEL CLEARED REF LP 2799780.
